reply to "Starting soon"
Sep 7, 2011
just a reply to: i myself was scared to start meds because the only things i read online are bad. then i realized that people only post online when they are having problems. for me my VL was 180000 and cd4 821. doctor asked me if i would start taking the meds i said yes and waited and started my meds only side effect i had was for first month i got high for an hour and then was fine. i do get night sweats maybe 2 times a month. i had realistic dreams but i started taking my meds in morning and the dreams stopped. after being on my meds for 5 days got blood work done again and VL was 1800. i have been undet one month after starting meds. today my blood work is amazing VL undet CD4 1257/49%. life is great! if i could got back in time and make myself be HIV neg i would not do it. i love the person i am today and dont want to change that. (if there was a cure tomorrow i would take it) http://www.thebody.com/Forums/AIDS/Meds/Q217218.html?ic=700101
Response from Dr. Young
Hello and thanks for sharing.
You're absolutely correct that most of the questions and posts are from the minority of people who have concerns or side effects and that we don't hear nearly as often from those doing well.
So here's to having more of our "doing well" readers telling their important stories. I promise to post all of them.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Bacterial Vaginosis Cause Blistering?
- Which Doctors Treat Shingles?
- What Happens If Herpes Is Not Treated?
- What Foods To Eat And Avoid With Bacterial Vaginosis?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.